# SDR SWAA052734

- Difficulty date: September 3, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 22,917 hours, 13,238 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A26101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OUTBOARD AFT FLAP ACTUATING MECHANISM BELLCRANK CASTING CRACKED AT INBOARD SIDE OF LT WING.  REMOVED AND REPLACED AFT FLAP ACTUATING MECHANISM BELLCRANK CASTING PER MM.
